# SDR FDEA202510192054

- Difficulty date: October 19, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N845FD
- Make and model: Boeing 777F
- Aircraft serial: 66255
- Aircraft time: 20,307 hours, 3,447 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Ground Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOADER MADE CONTACT WITH ACFT AFT OF FWD LOWER CARGO DOOR. APROX 3-4 INCH GOUGE IN FUSELAGE.  FINAL EA AND FORM 8100-9 HAS BEEN RECIEVED, REPAIR HAS BEEN PERFORMED & INSPECTED IN ABOVE SIGN-OFF IN REF TO EA G-5300-T0385380 PART 1.
